# SDR SWAA2020113032539

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 67,856 hours, 39,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A NOTED PROTECTIVE FABRIC FLAP FOR MANUAL PULL/DEPLOYMENT HANDLE ON THE FWD SERVICE DOOR SLIDE WAS MISSING.  REPOSITIONED HANDLE COVER FLAP, IAW MT 725-61-06.
